# SDR YENA20150802309

- Difficulty date: August 2, 2015
- Submitted: August 5, 2015
- Operation: Air carrier
- Aircraft: N526JL
- Make and model: Airbus A320-232
- Aircraft serial: 1546
- Aircraft time: 48,331 hours, 18,025 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: EVT3454H
- Part serial: 06674
- Condition: Failed
- Location: Air Dist
- Part time: 48,331 hours, 18,025 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

AT TOP OF DESCENT,  A VIBRATION BECAME EVIDENT.  SMOKE OCCURED AND VENT BLOWER FAULT ILLUMINATED ON THE ECAM.     R & R BLOWER FAN IAW AMM 21-26-51-000-001-A, OPS CHECKED GOOD.
